MathSciNet Relay Station
MathSciNet bibliographic data
MR1372048 60F10 (60K25)
Puhalskii, A. Large deviation analysis of the single server queue. Queueing Systems Theory Appl. 21 (1995), no. 1-2, 5–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement